# SDR SWAA2025021085571

- Difficulty date: January 14, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 241AF WITH AREAS OF PULLED STRANDS ON UPPER SURFACE WAS REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 AND DWG 144A5810 ID:0127;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
